Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have so many unusual problems. Am i dying?

list of  my symptoms

dry skin, heartburn, headache, glossy eyes, red bumps on back and buttox, dry flaky small round shaped rashes on calfs and forearms, heart skipping beats, sore neck, red tender gums, weight gain, hair loss- over 6 month period,blotchy skin, confusion, irritability, no bowl movements, yellowish skin, no fever, no caugh, weekness, speech changes like studdering, sick-like feeling, depression.  I hope these are just all of my body's responces to being sick maybe because I was sneasing up yellow, but it just feels like I'm dying.  Oh and it looks like I've aged three years in just 5 days.  Breathing is shallow, too. And slow body  movements  Cole_tiger@hotmail.com

Mon, 29 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
  Anonymous's Response
's  Response

I would suggest you to rush to the ER with these magnitude and multitude of symptoms

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Reeve,
Thanks for query,
You require evaluation of your multiple problems.
I think you may have.
1,thyroid problem,
2,Depression,
3,generalized multivitamin deficiencies and anemia.
Consult physician and get investigated.
Ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

well i am really scared and want to know whether a person die from diabetes?I have this habbit of dring too much pepsi and coke but i avoid candy ,so is it going to cause any problem ?

doctor1 MD

My father died of a sudden heart attack in his home. I cannot get over this regret I am feeling ? I should have gotten him LIFE ALERT and he could have pressed it and been saved. He was 76 years old. He had several health problems including diabetes (controlled), hypertension (controlled), stage 4 kidney disease, and atrial fibrillation (controlled by digoxin). He had two strokes in the past, the last being 12 years ago, which paralyzed his left side, but he got some of it back and could walk with a cane. He also had a mild heart attack about 15 years ago, which was treated with balloon angioplasty. I wanted him to enjoy his final years, so I let him drive, and do his own things, etc. I am VERY REGRETFUL that I did not get him LIFE ALERT (or another similar product). I realize that sometimes when people have a heart attack, they do not know it, and cannot press the button, but I am still very regretful over this. I don t know how I am ever going to forgive myself for this. please help! Thank you everybody, you are very helpful. God Bless You all. Just for the record, he was found on the kitchen floor in the sitting position (on his bottom), with his knees bent, feet flat on the floor, and his head slumped down to his chest. One arm had an abrasion on it on the upper side of the forearm , as if he may have nicked it against the table or chair that he was near.

doctor1 MD

Dear Sir, One of my friend got a problem. she got a love letter which is excatly in same handwriting with his father. The letter was given to her by her father through on her sister( in realtion). Recently she feels sometime a little bit unusual work by her father also. Whether it could be a mental problem ?

Recent questions on  Alopecia

doctor1 MD

My fiance is a 27 y/o male. He has knots that will come up sporatically on his fingers. He has also lost patches of his hair that has been diagnosed and alopecia. He has what looks to be a swollen lymph node behind his ear. He has been to many doctors who have ran blood work and he has also visited a dermatologist. He is very concerned that he has some underlying disease that the doctors are missing. I have to re-assure him daily that he will be ok. Please help me

doctor1 MD

I am taking Prograf 7 mg bid as I had a liver transplant on July 21/13. I was searching side effects of prograf and notice alopecia is one of them. I am losing more hair than normal and have noticed patchy spots on my scalp. Besides lowering the dose, any other recommendations for limiting hair loss?

doctor1 MD

I am 56. I was on Topamax (100 mgs bid) for about 8 months and began to experience excessive hair loss during hair washings. The hair is coming out at the root and thinning in a generalized fashion (no round bald spots). I dc'd the med early in Sept. but the hair loss continues. I would say I have currently lost close to 40% of my hair. My hair also seems to have stopped growing. My questions are 1) when will the abnormal hair loss discontinue and
2) when is regrowth likely? Thank you for your time

doctor1 MD

Hi.

I am suffering from hair loss at the top of my head (Female 28yrs old), and also mild shedding all over my head. My Trichologist said Is TE and Androgenic Alopecia. My iron levels were 42 (UK levels), and she gave vitamins that contain iron (86mg a day). Isn't that too much iron?

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea 1 mg. But due to mild elevation in SGPT he told to apply minoxidil. I am trying for next baby; is...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had bald patches all over my head and later you have given me an answer. your last answer "I have reviewed...